# SDR ASAA0080576

- Difficulty date: September 2, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED 30K CHECK, THE FORWARD ENTRY EMERGENCY EXIT LIGHT WAS FOUND TO HAVE A SHORT TIME SPAN.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
